Recently i have been diagnosed with urinary tract infection ( im 27 years old and this is my first UTI). The urine culture showed that i had 10 000 bacteria e.coli per ml. The doctor prescribed me cipro. At the same time i had bacterial vaginosis and yeast. I am having recurrent bacterial vaginosis since i got sexually active. They have prescribed me always oral flagyl but this time the doctor prescribed me intravaginal metronidazole and oral antifungal medicines. It seems that intravaginal metronidazole is more effective then the oral one, and i hope that it is for a long time. Now my question is why do i still continue to have constant pains in the lower abdomen, where the uterur, urethra and end of the colon is? Uterus and ovaries ultrasound was completely normal. I feel at times very bloated and my lower tummy is tender and strong to touch, plus the constant pain in the lower abdomen, and pain when i urinate as well. What do you suggest or what is your advice?
I'm glad that you found the vaginal medication helpful!
As far as the pain, there are fundamentally three sources of pain in that area:
1) the bladder--infection or spasms or interstitial cystitis could cause pain
2) the reproductive organs--again, infection could be a cause, or endometriosis is a possibility that would not show up on an ultrasound
3) the colon--this is the MOST common spot that I find trouble. Especially if bloat is a symptom. You might want to do some research on irritable bowel syndrome to see if the symptoms are like yours.
If you don't think irritable bowel sounds correct, check out endometriosis--there's lots of information available on line!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.